فيسبوك تويتر RSS


  #1  
قديم February 20, 2008, 12:10 AM
 
Angry أدوية أطفال تسبب حالات خطيرة , وربما الموت.

التحذير بتاريخ



Tuesday 29 January 2008 )21 Muharram 1429)


21 -1-1429




كن حذرا


ادوية تم استدعائها في امريكا ، وهي ادوية خاصة بالاطفال وتعالج في معظمها اعراض
البرد "مثل الكحة وغيره"


وما زالت تباع في صيدلياتنا


وتسبب امراض للاطفال مثل سرعة نبضات القلب،تشنج،فقدان الوعي


وهناك 54 رضيع فقدوا حياتهم من هذه الادوية


مرر الرسالة واعرف ان هناك 5 انواع من هذه الادوية موجودة وتباع لدينا دون وصفة طبية


والادوية هي:



1/ Di****pp Decongestant Plus Cough Infant Drops,


2/ Di****pp Decongestant Infant Drops,


3/ Robitussin Cough DM,


4/ Robitussin Cough and Cold CF,


5/ and Robitussin Cough and Congestion.



Saudi Pharmacies Sell Recalled Cough and Cold Remedies



Sarah Abdullah, Arab News
Pharmacists in the Kingdom say they have not received notification to remove from ****ves these medicines that are voluntarily recalled by their US manufacturers. (AN photo by Sarah Abdullah) JEDDAH, 29 January 2008 — Three months after a group of US pharmaceutical companies voluntarily recalled a number of over-the-counter (OTC) children’s cough and cold medicines, some of the banished brands are available in Saudi pharmacies.
Controversy over the safety of OTC remedies began in September 2007 when a number of experts at the US Food and Drug Administration (FDA) urged the agency to consider a ban on nonpre******ion multisymptom cough and cold medicines for children under the age of six.
The concern was due to reports of serious side effects, including increased heart rates, convulsions, decreased levels of consciousness and the deaths of 54 infants due to decongestants, expectorants, antihistamines and antitussives containing pseudophedrine, phenylephine or ephedrine.
After completing a review of information presented in October at a public advisory committee meeting, the FDA issued an advisory earlier this month against the use of OTC cough and cold medications to treat infants and children under the age of two. The advisory was issued due to the risk of serious and potentially “life-threatening side-effects.” The FDA further maintained that it was investigating the safety of OTC cough and cold medicines in other age groups as well.
Speaking about the safety of OTC cough and cold medicines, Charles Ganley, MD, director of the FDA’s office of nonpre******ion products, said in an earlier statement, “These medicines, which treat symptoms and not the underlying condition, have not been shown to be safe or effective in children under two.”
In a later statement the FDA said, “We are aware of reports of serious side-effects and are committed to completing a competitive and thorough review of the safety of OTC cough and cold medicines in children aged two and older as quickly as possible, and expect to communicate our recommendations to the public in the near future.”
According to an updated list issued by the FDA earlier this month, US pharmaceutical manufacturers voluntarily recalled a total of 21 children’s cough and cold medicines.
Of the 21 medicines on recall, five have been found to be on sale in Saudi pharmacies: Di****pp Decongestant Plus Cough Infant Drops, Di****pp Decongestant Infant Drops, Robitussin Cough DM, Robitussin Cough and Cold CF, and Robitussin Cough and Congestion.
Wyeth Consumer Healthcare, makers of Di****pp and Robitussin, stated on its website that they recalled the products from the market “to help reduce dosing errors and overdoses in children under two. The age group is the most vulnerable to overdose and we feel that this action helps clarify appropriate usage for medicines in this product category.”
Mohammed El-Zawawy, a pharmacist at Rowida Pharmacy in Jeddah, told Arab News, “We have received no notice from the Ministry of Health stating that these medicines are dangerous or any recommendation saying that we should remove them from the ****ves.”
He added that he thinks the ministry should review research findings in the country of origin and follow the same safety guidelines.
“The dilemma stemming from the use of over-the-counter cough and cold medicines is that some are unsafe due to caretakers giving remedies that contain several active ingredients to treat various common cold symptoms and then following it by other medicines used to treat fever which contain the same active ingredients resulting in an overdose of the medication,” said Dr. Wafa Radwan from the Halah Essa Bin Laden Hospital in Jeddah.
“Many people come to us asking what they can use to treat themselves,” said Bassel Ali Al-Zoabi, a pharmacist at Ameara Pharmacy in Jeddah. “They prefer to use an over-the-counter remedy, rather than spending time in queue or paying extra fees at the hospital for a doctor’s opinion,” he said. Al-Zoabi said he would remove the recalled medicines from the ****ves and contact the Ministry of Health for further information.
Radwan added, “I further think that the Ministry of Health or the Saudi Food and Drug Authority (SFDA) should do more to regulate not just children’s medications but all pharmaceuticals in the market.”
When asked what she would advise parents and other physicians to do when faced with the dilemma of choosing a route of treatment, Radwan said, “Personally, I have been educating my patients by giving consultations and advising them that strictly following the doctor’s advice is the best course of action.”
Ali Zawawi, general director of Medical Licensing and Pharmaceutical Affairs at the Ministry of Health, told Arab News, “As of yet we are in the process of investigating the issue concerning the safety of over-the-counter cough and cold medications for children and as soon as we have solid evidence that there is a health hazard the medications will be removed.”
He added that the ministry has highly qualified professionals working on the matter. “The process of investigation takes time just to be sure,” Zawawi said.
Anyone who had a problem with cough and cold remedies or any other medication can file an incident report with SFDA’s Pharmacovigilance Center by logging on to their website at
www. sfda.gov.sa.




المصدر
جريدة عرب نيوز
https://www.arabnews.com/?page=1&sect...=29&m=1&y=2008
__________________
رد مع اقتباس
  #2  
قديم April 3, 2009, 07:41 PM
 
رد: أدوية أطفال تسبب حالات خطيرة , وربما الموت.

شكرا.................
رد مع اقتباس
  #3  
قديم April 4, 2009, 02:24 AM
 
رد: أدوية أطفال تسبب حالات خطيرة , وربما الموت.

يعافيك ربي ويسلمك.

ع

المعلومات
__________________
*


~ يَآ ليتْ اللِيْ أبييَيه يَمِيْ ..
رد مع اقتباس
إضافة رد

مواقع النشر (المفضلة)

الكلمات الدلالية (Tags)
مجنحة, أطفال, الموت, تشبة, حالات, خطيرة, وربما

أدوات الموضوع
انواع عرض الموضوع


المواضيع المتشابهه
الموضوع كاتب الموضوع المنتدى مشاركات آخر مشاركة
الرجل شديد الأنبهار بجمال المرأة و مظهرها وربما يشغلة ذلك ولو لحين عن الجوهر والروح زهرة العلا مجلة الرجل 2 May 22, 2009 09:53 AM
العثور على ا صغر مومياء لجنية علي الشكرجي قناة الاخبار اليومية 8 November 25, 2008 11:50 AM
أفضل البدائل >> .. ومن غير اللجوء إلى أدوية طبية أو أعشاب .. { ضَے سماآهُم ..! الطب البديل 3 July 24, 2008 12:56 AM
أدوية البرد والكحة تصيب الأطفال بالتسمم بحر الأحزان امومة و طفولة 1 February 3, 2008 10:52 AM
أدوية طبية خطيرة - كن حذرا TrNeDo مقالات طبية - الصحة العامة 2 August 25, 2007 04:17 PM


الساعة الآن 01:58 AM


Powered by vBulletin® Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0 PL2
المقالات والمواد المنشورة في مجلة الإبتسامة لاتُعبر بالضرورة عن رأي إدارة المجلة ويتحمل صاحب المشاركه كامل المسؤوليه عن اي مخالفه او انتهاك لحقوق الغير , حقوق النسخ مسموحة لـ محبي نشر العلم و المعرفة - بشرط ذكر المصدر